EconPapers    
Economics at your fingertips  
 

Nonvanishing Preservers and Compact Weighted Composition Operators between Spaces of Lipschitz Functions

Dongyang Chen, Lei Li, Risheng Wang and Ya-Shu Wang

Abstract and Applied Analysis, 2013, vol. 2013, 1-8

Abstract:

We will give the -Lipschitz version of the Banach-Stone type theorems for lattice-valued -Lipschitz functions on some metric spaces. In particular, when and are bounded metric spaces, if is a nonvanishing preserver, then is a weighted composition operator , where is a Lipschitz homeomorphism. We also characterize the compact weighted composition operators between spaces of Lipschitz functions.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/741050.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/741050.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:741050

DOI: 10.1155/2013/741050

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:741050